MathSciNet Relay Station
MathSciNet bibliographic data
MR88498 (19,529d) 20.0X
Maranda, J.-M. On the equivalence of representations of finite groups by groups of automorphisms of modules over Dedekind rings. Canad. J. Math. 7 (1955), 516–526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement